RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mednykh, Alexander Dmitrievich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 39
Presentations: 6

Number of views:
This page:3472
Abstract pages:13886
Full texts:2820
References:787
E-mail: ,

Biography


http://www.mathnet.ru/eng/person18128
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/122880

Publications in Math-Net.Ru
2020
1. A. D. Mednykh, I. A. Mednykh, “On the structure of the critical group of a circulant graph with non-constant jumps”, Uspekhi Mat. Nauk, 75:1(451) (2020),  197–198  mathnet; Russian Math. Surveys, 75:1 (2020), 190–192  isi
2019
2. G. A. Baigonakova, A. D. Mednykh, “Elementary formulas for Kirchhoff index of Möbius ladder and Prism graphs”, Sib. Èlektron. Mat. Izv., 16 (2019),  1654–1661  mathnet  isi
2018
3. D. A. Derevnin, A. D. Mednykh, “Mirror symmetries of hyperbolic tetrahedral manifolds”, Sib. Èlektron. Mat. Izv., 15 (2018),  1850–1856  mathnet  isi
2017
4. E. S. Kudina, A. D. Mednykh, “On the asymptotics of volume for non-Euclidean simplices”, Uspekhi Mat. Nauk, 72:5(437) (2017),  195–196  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 974–976  isi  scopus
5. A. D. Mednykh, I. A. Mednykh, R. Nedelya, “On the Oikawa and Arakawa theorems for graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  243–252  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S133–S140  isi
2016
6. N. V. Abrosimov, E. S. Kudina, A. D. Mednykh, “Volumes of hyperbolic hexahedra with $\overline{3}$-symmetry”, Sib. Èlektron. Mat. Izv., 13 (2016),  1150–1158  mathnet
7. Ji-Young Ham, J. Lee, A. Mednykh, A. Rasskazov, “An explicit volume formula for the link $7_3^2 (\alpha, \alpha)$ cone-manifolds”, Sib. Èlektron. Mat. Izv., 13 (2016),  1017–1025  mathnet  isi
8. A. D. Mednykh, I. A. Mednykh, “The equivalence classes of holomorphic mappings of genus 3 Riemann surfaces onto genus 2 Riemann surfaces”, Sibirsk. Mat. Zh., 57:6 (2016),  1346–1360  mathnet  elib; Siberian Math. J., 57:6 (2016), 1055–1065  isi  scopus
9. A. Mednykh, R. Nedela, “Recent progress in enumeration of hypermaps”, Zap. Nauchn. Sem. POMI, 446 (2016),  139–164  mathnet  mathscinet; J. Math. Sci. (N. Y.), 226:5 (2017), 635–654  scopus
2015
10. A. D. Mednykh, D. Yu. Sokolova, “On the existence of Euclidean structure on the figure eight knot with a bridge”, Yakutian Mathematical Journal, 22:4 (2015),  32–42  mathnet  elib
11. E. S. Kudina, A. D. Mednykh, “On the pseudo-volume of a hyperbolic tetrahedron”, Yakutian Mathematical Journal, 22:4 (2015),  12–20  mathnet  elib
12. N. V. Abrosimov, E. S. Kudina, A. D. Mednykh, “On the volume of a hyperbolic octahedron with $\overline3$-symmetry”, Tr. Mat. Inst. Steklova, 288 (2015),  7–15  mathnet  elib; Proc. Steklov Inst. Math., 288 (2015), 1–9  isi  scopus
2013
13. M. A. Deryagina, A. D. Mednykh, “On the Belyi functions of planar circular maps”, Fundam. Prikl. Mat., 18:6 (2013),  111–133  mathnet  mathscinet; J. Math. Sci., 209:2 (2015), 237–257  scopus
14. M. A. Deryagina, A. D. Mednykh, “On the enumeration of circular maps with given number of edges”, Sibirsk. Mat. Zh., 54:4 (2013),  788–806  mathnet  mathscinet; Siberian Math. J., 54:4 (2013), 624–639  isi  scopus
2012
15. A. D. Mednykh, “О формуле Брахмагупты в геометрии Лобачевского”, Mat. Pros., Ser. 3, 16 (2012),  172–180  mathnet
16. A. D. Mednykh, “Brahmagupta formula for cyclic quadrilaterals in the hyperbolic plane”, Sib. Èlektron. Mat. Izv., 9 (2012),  247–255  mathnet
2011
17. A. A. Kolpakov, A. D. Mednykh, M. G. Pashkevich, “A volume formula for $\mathbb Z_2$-symmetric spherical tetrahedra”, Sibirsk. Mat. Zh., 52:3 (2011),  582–599  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 456–470  isi  scopus
2010
18. R. A. Hydalgo, A. D. Mednykh, “Geometric orbifolds with torsion free derived subgroup”, Sibirsk. Mat. Zh., 51:1 (2010),  48–61  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 38–47  isi  scopus
2009
19. D. A. Derevnin, A. D. Mednykh, “The Volume of the Lambert Cube in Spherical Space”, Mat. Zametki, 86:2 (2009),  190–201  mathnet  mathscinet  zmath  elib; Math. Notes, 86:2 (2009), 176–186  isi  scopus
20. A. A. Kolpakov, A. D. Mednykh, “Spherical structures on torus knots and links”, Sibirsk. Mat. Zh., 50:5 (2009),  1083–1096  mathnet  mathscinet; Siberian Math. J., 50:5 (2009), 856–866  isi  scopus
21. O. A. Danilov, A. D. Mednykh, “Discrete Analytical Functions of Several Variables and Taylor Expansion”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 9:2 (2009),  38–46  mathnet
2007
22. A. D. Mednykh, A. Yu. Vesnin, “Löbell manifolds revised”, Sib. Èlektron. Mat. Izv., 4 (2007),  605–609  mathnet  mathscinet  zmath
2006
23. A. D. Mednykh, M. G. Pashkevich, “Elementary formulas for a hyperbolic tetrahedron”, Sibirsk. Mat. Zh., 47:4 (2006),  831–841  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:4 (2006), 687–695  isi  elib  scopus
24. A. D. Mednykh, C. Petronio, “Hyperbolic 3-Manifolds with Geodesic Boundary: Enumeration and Volume Calculation”, Tr. Mat. Inst. Steklova, 252 (2006),  167–183  mathnet  mathscinet; Proc. Steklov Inst. Math., 252 (2006), 155–171  scopus
2005
25. D. A. Derevnin, A. D. Mednykh, “A formula for the volume of a hyperbolic tetrahedon”, Uspekhi Mat. Nauk, 60:2(362) (2005),  159–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 346–348  isi  elib  scopus
2004
26. D. A. Derevnin, A. D. Mednykh, M. G. Pashkevich, “On the volume of a symmetric tetrahedron in hyperbolic and spherical spaces”, Sibirsk. Mat. Zh., 45:5 (2004),  1022–1031  mathnet  mathscinet  zmath; Siberian Math. J., 45:5 (2004), 840–848  isi
2001
27. A. Yu. Vesnin, A. D. Mednykh, B. Tsimmermann, “Surgeries on small volume hyperbolic 3-orbifolds”, Sibirsk. Mat. Zh., 42:2 (2001),  318–331  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 271–281  isi
1999
28. A. Yu. Vesnin, A. D. Mednykh, “Spherical Coxeter groups and hyperelliptic 3-manifolds”, Mat. Zametki, 66:2 (1999),  173–177  mathnet  mathscinet  zmath; Math. Notes, 66:2 (1999), 135–138  isi
29. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperbolic manifolds of small volume with three hyperelliptic involutions”, Sibirsk. Mat. Zh., 40:5 (1999),  1035–1051  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 873–886  isi
30. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperelliptic manifolds and Hamiltonian graphs”, Sibirsk. Mat. Zh., 40:4 (1999),  745–763  mathnet  mathscinet  zmath; Siberian Math. J., 40:4 (1999), 628–643  isi
1996
31. A. Yu. Vesnin, A. D. Mednykh, “The Heegaard genus of hyperbolic 3-manifolds of small volume”, Sibirsk. Mat. Zh., 37:5 (1996),  1013–1018  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 893–897  isi
32. A. Yu. Vesnin, A. D. Mednykh, “Fibonacci manifolds as two-fold coverings of the three-dimensional sphere and the Meyerhoff–Neumann conjecture”, Sibirsk. Mat. Zh., 37:3 (1996),  534–542  mathnet  mathscinet  zmath; Siberian Math. J., 37:3 (1996), 461–467  isi
1995
33. A. Yu. Vesnin, A. D. Mednykh, “Hyperbolic volumes of Fibonacci manifolds”, Sibirsk. Mat. Zh., 36:2 (1995),  266–277  mathnet  mathscinet  zmath; Siberian Math. J., 36:2 (1995), 235–245  isi
1988
34. D. A. Derevnin, A. D. Mednykh, “Geometric properties of discrete groups acting with fixed points in a Lobachevskii space”, Dokl. Akad. Nauk SSSR, 300:1 (1988),  27–30  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 614–617
1985
35. A. D. Mednykh, “Groups of automorphisms of three-dimensional hyperbolic manifolds”, Dokl. Akad. Nauk SSSR, 285:1 (1985),  40–44  mathnet  mathscinet  zmath
1981
36. A. D. Mednykh, “On the solution of the Hurwitz problem on the number of nonequivalent coverings over a compact Riemann surface”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  537–542  mathnet  mathscinet  zmath
1979
37. A. D. Mednykh, “On unramified coverings of compact Riemann surfaces”, Dokl. Akad. Nauk SSSR, 244:3 (1979),  529–532  mathnet  mathscinet  zmath
1978
38. A. D. Mednykh, “Determination of the number of nonequivalent coverings over a compact Riemann surface”, Dokl. Akad. Nauk SSSR, 239:2 (1978),  269–271  mathnet  mathscinet  zmath
1977
39. A. D. Mednykh, “On an example of a compact Riemann surface with trivial automorphism group”, Dokl. Akad. Nauk SSSR, 237:1 (1977),  32–34  mathnet  mathscinet  zmath
40. A. D. Mednykh, “On branched coverings of Riemann surfaces with the trivial group of covering transformations”, Dokl. Akad. Nauk SSSR, 235:6 (1977),  1267–1269  mathnet  mathscinet  zmath
1975
41. A. D. Mednykh, “On semidirect products of discontinuous transformation groups”, Dokl. Akad. Nauk SSSR, 225:5 (1975),  1016–1017  mathnet  mathscinet  zmath

2017
42. N. V. Abrosimov, V. V. Aseev, A. Yu. Vesnin, A. D. Mednykh, I. A. Mednykh, A. V. Tetenov, “Viktor Vasil’evich Chueshev is 70”, Sib. Èlektron. Mat. Izv., 14 (2017),  69–79  mathnet
43. N. V. Abrosimov, A. D. Mednykh, I. A. Mednykh, A. V. Tetenov, “Vladislav Vasil'evich Aseev is 70”, Sib. Èlektron. Mat. Izv., 14 (2017),  43–57  mathnet
2016
44. E. V. Konstantinova, D. S. Krotov, A. D. Mednykh, “On Graphs and Groups, Spectra and Symmetries held on August 15–28, 2016, Novosibirsk, Russia”, Sib. Èlektron. Mat. Izv., 13 (2016),  1369–1382  mathnet  isi
2006
45. C. Hog-Angeloni, S. Matveev, A. Mednykh, W. Metzler, “Workshop on geometry and topology of three-dimensional manifolds”, Sib. Èlektron. Mat. Izv., 3 (2006),  1–3  mathnet

Presentations in Math-Net.Ru
1. Hyperbolic knots, links and polyhedra
A. Mednykh
Transformation groups 2017. Conference dedicated to Prof. Ernest B. Vinberg on the occasion of his 80th birthday
December 17, 2017 13:35   
2. Jacobian groups of circulant graphs
A. D. Mednykh

May 25, 2017 11:50   
3. Jacobians of circulant graphs
A. D. Mednykh
III International Conference "Quantum Topology"
June 23, 2016 15:00   
4. Геометрия узлов и зацеплений
A. D. Mednykh
Meetings of the St. Petersburg Mathematical Society
October 4, 2011 18:00
5. Volumes of Polyhedra in Hyperbolic and Spherical Spaces
A. D. Mednykh
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
October 3, 2011 13:00   
6. Объемы многогранников, узлов и зацеплений в пространствах постоянной кривизны
A. D. Mednykh
Meetings of the Moscow Mathematical Society
April 21, 2009

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020